# SDR ASAA0741500

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: L/E Slat
- Component: Slat
- Component part number: 65C26603352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT CHAFED AT O/B TRAILING EDGE BOTTOM SURFACE.  PREPPED CHAFED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-70-10 REPAIR 4.
